# SDR RAIA201408020004

- Difficulty date: August 2, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N832HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145771
- Aircraft time: 34,361 hours, 30,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 23
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OMEGA BEAM CORRODED AT FRAME 23.  MAINTENANCE REPLACED RT OMEGA BEAM.
